Calderon Boundary Condition of Maxwell’s Equations and Semi Classical Measures

Hits: 777
Select Volume / Issue:
Year:
2016
Type of Publication:
Article
Keywords:
Electromagnetism, Homogenization of Energy, H-Measures, Maxwell's System
Authors:
Hassan TAHA
Journal:
IJISM
Volume:
4
Number:
2
Pages:
105-110
Month:
March
ISSN:
2347-9051
Abstract:
In this paper, we are interested in the homogenization of energy quantities for electromagnetic waves in the high frequency limit for Maxwell’s equations given with the Calderon boundary condition, we consider the harmonic Maxwell’s system in the half space and we derive the form of the semi classical measure and the transport equations. As result, we also show the curved interface case.
Full text: IJISM_534_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=